MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-770
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Cellulitis (1768); Unspecified Infection (1930)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: (b)(6) 2018: oxygen therapy.(b)(6) 2018: oxygen therapy.(b)(6) 2018: oxygen therapy.(b)(6) 2018: nebulizer treatment (respiratory).(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of infection (early onset), cellulitis, capsular contracture, and wound dehiscence are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (early onset), cellulitis, capsular contracture, baker grade ii/iii; wound dehiscence.
 
Event or Problem Description
Documentation received from patient representative notes that the patient contacted the primary care physician approximately two months post implant concerned about indications of an infection.The primary care physician suggested that the patient go to the er where they were admitted.The patient was hospitalized for approximately five days.The events reported to occur are as follows: presented with fever, chills -- sepsis was suspected, chest pain, infected wound, pain, aching, discomfort, pressure, burning sensation, right breast with mild erythema, cellulitis and skin infection, pain and redness, fever, chills, cellulitis of breast, left breast edema/cellulitis with a small wound positive for (b)(6), and right breast exploration with small wound.The following events have been deemed not related to the device: ecchymosis, bruising, breast rash from tegaderm, shortness of breath, and nausea.After patient was released from the hospital further events were reported as follows: grade ii/iii capsule on the right, anxiety, and soreness.The following events have been deemed not related to the device: fatigue, insomnia, decreased exercise tolerance, asthma, wheezing, weight gain, acute bronchitis/wheezing (cough, fever, chest congestion, fatigue), and central breast on both sides reveal a dermatitis with fewer vesicles, less weeping, and a drying rash; dermatitis; complains of eczema (itchy rash on fingers and toes).Affected side is right.The device remains implanted.
 
Additional Manufacturer Narrative
Reason for reoperation: rupture.
 
Event or Problem Description
Patient later reported right side rupture and autoimmune type symptoms (not device related) due to the rupture.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key9949995
Report Number9617229-2020-07235
Device Sequence Number11546228
Product Code FTR
UDI-Device Identifier10888628008427
UDI-Public10888628008427
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberTRF-770
Device Catalogue NumberTRF-770
Device Lot Number2864904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR
Patient SexFemale
Patient Weight95 KG